# SDR BJNA95806

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498150
- Condition: Cracked
- Location: Bs 903-913
- Part time: 57,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED SPLICE IN RIGHT STRINGER NR 4 DUE TO CRACK BETWEEN BS 903 TO BS 913 IAW SRM 51-10-1, 51-30-2 AND 51-20-1.  (M)
